Back to Search Start Over

Reduced words and a length function for G(e,1,n)

Authors :
Kirsten Bremke
Gunter Malle
Source :
Indagationes Mathematicae. 8(4):453-469
Publication Year :
1997
Publisher :
Elsevier BV, 1997.

Abstract

In the first part of this paper we study normal forms of elements of the imprimitive complex reflection group G(e,1,n). This allows to prove a conjecture of Broue on basis elements and the canonical symmetrizing form of the associated cyclotomic Hecke algebra. Secondly we introduce a root system for G(e,1,n) and study the associated length function. This has many properties in common with the usual length function for finite Weyl groups.

Details

ISSN :
00193577
Volume :
8
Issue :
4
Database :
OpenAIRE
Journal :
Indagationes Mathematicae
Accession number :
edsair.doi.dedup.....a3f949ccfd3f33a2f7da68a8f7ca1e0a
Full Text :
https://doi.org/10.1016/s0019-3577(97)81551-0